Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 228, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 2, 2014, 5:17 PM CDT for McIntosh County, Muskogee County, Sequoyah County, Oklahoma. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 2, 2014, 5:17 PM CDT (22:17 UTC)
- Expired
- Oct 2, 2014, 6:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties McIntosh County, OK, Muskogee County, OK, Sequoyah County, OK
The radar
The Tulsa radar (KINX), 91 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 2, 5:30 PM CDT | TSTM WND DMG | 4 E Checotah, OK | LARGE TREE UPROOTED |
| Oct 2, 5:49 PM CDT | TSTM WND DMG | Webbers Falls, OK | WIND DAMAGE TO A BARN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 2, 12:20 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.3 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1730 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 356 m²/s²
- 0-3 km storm-relative helicity
- 342 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 10.7
The text
As transmitted, in the capitals the NWS used until 2016.
835
WUUS54 KTSA 022217
SVRTSA
OKC091-101-135-022300-
/O.NEW.KTSA.SV.W.0228.141002T2217Z-141002T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT THU OCT 2 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
CENTRAL MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
NORTHWESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 600 PM CDT
* AT 515 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EUFAULA...
AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...ONAPA...CHECOTAH...
WARNER...KEEFETON...WEBBERS FALLS...GREENLEAF STATE PARK...BRAGGS
AND GORE.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 262 AND 289.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3536 9570 3573 9522 3552 9503 3532 9538
3533 9540 3529 9545 3530 9550 3528 9552
3526 9551 3524 9557
TIME...MOT...LOC 2217Z 228DEG 31KT 3536 9554
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
291
WWUS54 KTSA 022224
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
524 PM CDT THU OCT 2 2014
OKC091-101-135-022300-
/O.CON.KTSA.SV.W.0228.000000T0000Z-141002T2300Z/
MCINTOSH OK-MUSKOGEE OK-SEQUOYAH OK-
524 PM CDT THU OCT 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SEQUOYAH...EAST CENTRAL MUSKOGEE AND NORTHEASTERN MCINTOSH COUNTIES
UNTIL 600 PM CDT...
AT 523 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
CHECOTAH...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...CHECOTAH...WARNER...
KEEFETON...WEBBERS FALLS...GORE...GREENLEAF STATE PARK AND BRAGGS
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 262 AND 289.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3542 9562 3573 9522 3552 9503 3532 9538
3533 9540 3529 9545
TIME...MOT...LOC 2224Z 228DEG 31KT 3540 9548
HAIL...1.00IN
WIND...60MPH
$$439
WWUS54 KTSA 022241
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
541 PM CDT THU OCT 2 2014
OKC091-022251-
/O.CAN.KTSA.SV.W.0228.000000T0000Z-141002T2300Z/
MCINTOSH OK-
541 PM CDT THU OCT 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCINTOSH COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3540 9525 3542 9535 3563 9534 3573 9522
3552 9503
TIME...MOT...LOC 2241Z 238DEG 41KT 3551 9525
$$
OKC101-135-022300-
/O.CON.KTSA.SV.W.0228.000000T0000Z-141002T2300Z/
MUSKOGEE OK-SEQUOYAH OK-
541 PM CDT THU OCT 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
SEQUOYAH AND EAST CENTRAL MUSKOGEE COUNTIES UNTIL 600 PM CDT...
AT 539 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WARNER...AND
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...WEBBERS FALLS...GORE...
GREENLEAF STATE PARK AND BRAGGS
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 275 AND 289.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3540 9525 3542 9535 3563 9534 3573 9522
3552 9503
TIME...MOT...LOC 2241Z 238DEG 41KT 3551 9525
HAIL...1.00IN
WIND...60MPH
$$258
WWUS54 KTSA 022257
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
557 PM CDT THU OCT 2 2014
OKC101-135-022307-
/O.EXP.KTSA.SV.W.0228.000000T0000Z-141002T2300Z/
MUSKOGEE OK-SEQUOYAH OK-
557 PM CDT THU OCT 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SEQUOYAH AND EAST
CENTRAL MUSKOGEE COUNTIES WILL EXPIRE AT 600 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM.
LAT...LON 3540 9525 3542 9535 3563 9534 3573 9522
3552 9503
TIME...MOT...LOC 2257Z 238DEG 41KT 3561 9506
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 4:07 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Oct 2, 4:07 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 407 PM CDT THU OCT 2 2014 .DISCUSSION... THE SEVERE WEATHER THREAT WILL BE COMING TO AN END EARLY THIS EVENING AS A COLD FRONT SWEEPS RAPIDLY EAST ACROSS THE AREA. A BAND OF POST FRONTAL SHOWERS IS CURRENTLY ACROSS NORTH CENTRAL OKLAHOMA AND SOME OF THIS ACTIVITY MAY CONTINUE INTO THIS EVENING. NO SEVERE WEATHER IS EXPECTED THOUGH FOLLOWING THE PASSAGE OF THE FRONT. A SECONDARY SURGE OF COLDER AIR WILL ARRIVE DURING THE DAY FRIDAY AND WILL SET THE STAGE FOR A VERY CHILLY NIGHT FRIDAY NIGHT. SOME LIGHT FROST WILL EVEN BE POSSIBLE SATURDAY MORNING IN SOME OF THE COLDER VALLEYS. SOUTHERLY WINDS WILL HERALD A WARMING TREND OVER THE WEEKEND. A WEAK UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA MONDAY AND MONDAY NIGHT AND MAY RESULT IN A FEW SHOWERS AND THUNDERSTORMS IN THE SOUTHERN AND EASTERN PARTS OF THE FORECAST AREA WHERE LOW LEVEL MOISTURE RETURN MAY BE SUFFICIENT FOR CONVECTION. DRY WEATHER WITH A WARMING TREND WILL THEN PREVAIL THROUGH THE MIDDLE OF NEXT WEEK...WITH TEMPERATURES CLIMBING WELL ABOVE THE SEASONAL NORMALS BY THE END OF THE FORECAST PERIOD. STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS. && .PRELIMINARY POINT TEMPS/POPS... TUL 51 68 41 71 / 30 0 0 0 FSM 57 73 43 70 / 50 0 0 0 MLC 53 73 42 73 / 20 0 0 0 BVO 47 65 36 69 / 20 0 0 0 FYV 50 67 34 65 / 60 0 0 0 BYV 50 66 38 64 / 70 0 0 0 MKO 52 70 38 70 / 30 0 0 0 MIO 49 64 37 65 / 40 0 0 0 F10 51 71 39 72 / 20 0 0 0 HHW 55 76 43 73 / 20 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...22 LONG TERM....05 PLATE
Hazardous weather outlook, Oct 2, 4:40 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 440 PM CDT THU OCT 2 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 440 PM CDT THU OCT 2 2014 ...SIGNIFICANT SEVERE WEATHER THREAT CONTINUES THROUGH EARLY EVENING ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...REMAINDER OF THIS AFTERNOON THROUGH TONIGHT. TORNADO. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN AND FLASH FLOOD. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. DISCUSSION... BANDS OF STRONG TO SEVERE THUNDERSTORMS CONTINUE ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON ALONG AND SOUTH OF A MCALESTER...FAYETTEVILLE LINE. THE SEVERE THREAT WILL CONTINUE THROUGH THE EARLY EVENING HOURS WITH DAMAGING WINDS TO 80 MPH AND LARGE HAIL...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. A LIMITED TORNADO THREAT WILL ALSO REMAIN. LOCALLY HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...GIVEN THE MOIST AIRMASS IN PLACE. THE SEVERE WEATHER THREAT WILL END AROUND MID EVENING...AS DRIER AIR MOVES INTO THE REGION BEHIND THE FRONT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK ONGOING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...HIGH WIND POTENTIAL. SATURDAY THROUGH WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG NORTHWEST WINDS WILL GUST TO AROUND 25 MPH BEHIND A SECONDARY COLD FRONT THAT WILL PASS THROUGH THE REGION FRIDAY. OTHERWISE...QUIET AND DRY WEATHER WILL PERSIST THROUGH THE WEEKEND AND AT LEAST THE EARLY PART OF NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Oct 2, 5:03 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG POTEAU 35.05N 94.62W
10/02/2014 LE FLORE OK EMERGENCY MNGR
TREE LIMBS AND DEBRIS DOWN ON THE NORTH SIDE OF POTEAU.
&&
AEJSpecial weather statement, Oct 2, 5:05 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT THU OCT 2 2014
ARZ001-002-010-011-022245-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
505 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN BENTON...CARROLL...MADISON AND EASTERN WASHINGTON
AT 505 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OAK GROVE TO MARBLE TO 3 MILES NORTHWEST OF CROSSES...
MOVING NORTHEAST AT 45 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3612 9347 3609 9347 3608 9344 3597 9345
3592 9350 3588 9350 3587 9352 3580 9351
3580 9406 3650 9407 3650 9330 3635 9329
3612 9329
TIME...MOT...LOC 2205Z 234DEG 38KT 3648 9343 3617 9357
3591 9394Local storm report, Oct 2, 5:09 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
509 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL FORT SMITH 35.39N 94.40W
10/02/2014 E1.00 INCH SEBASTIAN AR PUBLIC
&&
DMJSpecial weather statement, Oct 2, 5:11 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
511 PM CDT THU OCT 2 2014
OKZ073-022245-
PITTSBURG OK-
511 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
CENTRAL PITTSBURG
AT 511 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
HAYWOOD...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCALESTER...KIOWA...PITTSBURG...
BLANCO...SAVANNA...HARTSHORNE...HAILEYVILLE...DOW...HAYWOOD...
BACHE...ALDERSON...KREBS...ARPELAR AND MCALESTER REGIONAL AIRPORT.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3486 9609 3491 9609 3515 9569 3484 9552
3467 9593 3468 9599 3482 9610 3486 9610
TIME...MOT...LOC 2211Z 230DEG 35KT 3482 9595Local storm report, Oct 2, 5:12 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
512 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG SOPER 34.03N 95.70W
10/02/2014 CHOCTAW OK EMERGENCY MNGR
TREES DOWN IN SOPER, BLOCKING HIGHWAY 70.
0435 PM TSTM WND DMG 1 N SPIRO 35.26N 94.62W
10/02/2014 LE FLORE OK EMERGENCY MNGR
POWER LINES DOWN NORTH OF SPIRO, NEAR THE INTERSECTION OF
HWY 59 AND 9. TIME ESTIMATED BY RADAR.
0440 PM TSTM WND DMG ANTLERS 34.23N 95.62W
10/02/2014 PUSHMATAHA OK EMERGENCY MNGR
POWER LINES DOWN IN ANTLERS.
&&
AEJLocal storm report, Oct 2, 5:15 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
515 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND GST HUGO 34.01N 95.51W
10/02/2014 M64 MPH CHOCTAW OK MESONET
&&
AEJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 12:31 AM CDT | Special Weather Statement | TSA | Osage | 29 min |
| Oct 2, 1:07 AM CDT | Special Weather Statement | TSA | Washington | 38 min |
| Oct 2, 1:24 AM CDT | Special Weather Statement | TSA | Nowata | 36 min |
| Oct 2, 2:24 AM CDT | Special Weather Statement | TSA | Craig | 36 min |
| Oct 2, 2:26 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 34 min |
| Oct 2, 3:12 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| Oct 2, 3:32 AM CDT | Special Weather Statement | TSA | Pawnee | 28 min |
| Oct 2, 3:40 AM CDT | Areal Flood Advisory | TSA | Craig | 4 hr |
| Oct 2, 5:12 AM CDT | Special Weather Statement | TSA | Creek | 33 min |
| Oct 2, 8:44 AM CDT | Special Weather Statement | TSA | Cherokee | 31 min |
| Oct 2, 8:57 AM CDT | Special Weather Statement | TSA | Craig | 33 min |
| Oct 2, 9:35 AM CDT | Special Weather Statement | TSA | Okfuskee | 40 min |
| Oct 2, 10:13 AM CDT | Special Weather Statement | TSA | Okfuskee | 47 min |
| Oct 2, 10:35 AM CDT | Special Weather Statement | TSA | Okmulgee | 40 min |
| Oct 2, 11:12 AM CDT | Special Weather Statement | TSA | Okmulgee | 33 min |
| Oct 2, 11:52 AM CDT | Special Weather Statement | TSA | Okfuskee | 38 min |
| Oct 2, 12:02 PM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 28 min |
| Oct 2, 12:13 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 32 min |
| Oct 2, 12:17 PM CDT | Special Weather Statement | TSA | Osage | 43 min |
| Oct 2, 12:32 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 43 min |
| Oct 2, 12:38 PM CDT | Special Weather Statement | TSA | Tulsa | 37 min |
| Oct 2, 12:40 PM CDT | Special Weather Statement | TSA | Pittsburg | 35 min |
| Oct 2, 12:44 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 46 min |
| Oct 2, 1:02 PM CDT | Special Weather Statement | TSA | Creek, Nowata, Osage, Tulsa, Washington | 43 min |
| Oct 2, 1:17 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 28 min |
| Oct 2, 1:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 61 min |
| Oct 2, 1:30 PM CDT | Special Weather Statement | TSA | Mayes | 45 min |
| Oct 2, 1:37 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Rogers, Tulsa, Wagoner | 53 min |
| Oct 2, 1:46 PM CDT | Special Weather Statement | TSA | Craig, Delaware, Ottawa | 44 min |
| Oct 2, 1:57 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 48 min |
| Oct 2, 1:59 PM CDT | Special Weather Statement | TSA | Pushmataha | 31 min |
| Oct 2, 2:03 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 42 min |
| Oct 2, 2:12 PM CDT | Special Weather Statement | TSA | McIntosh | 33 min |
| Oct 2, 2:15 PM CDT | Special Weather Statement | TSA | Mayes | 45 min |
| Oct 2, 2:28 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 47 min |
| Oct 2, 2:33 PM CDT | Special Weather Statement | TSA | Latimer | 42 min |
| Oct 2, 2:41 PM CDT | Special Weather Statement | TSA | Pittsburg | 49 min |
| Oct 2, 2:43 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 30 min |
| Oct 2, 2:48 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 57 min |
| Oct 2, 2:51 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 17 min |
| Oct 2, 2:52 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 38 min |
| Oct 2, 2:57 PM CDT | Special Weather Statement | TSA | Muskogee | 33 min |
| Oct 2, 3:00 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 45 min |
| Oct 2, 3:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 41 min |
| Oct 2, 3:17 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Ottawa, Wagoner | 43 min |
| Oct 2, 3:20 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 40 min |
| Oct 2, 3:44 PM CDT | Special Weather Statement | TSA | Adair | 46 min |
| Oct 2, 3:46 PM CDT | Special Weather Statement | TSA | Latimer | 44 min |
| Oct 2, 3:49 PM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Mayes | 56 min |
| Oct 2, 3:49 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 41 min |
| Oct 2, 3:50 PM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Mayes | 55 min |
| Oct 2, 3:50 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 27 min |
| Oct 2, 3:59 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, Pittsburg | 91 min |
| Oct 2, 3:59 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee | 31 min |
| Oct 2, 4:10 PM CDT | Special Weather Statement | TSA | Choctaw | 35 min |
| Oct 2, 4:13 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 32 min |
| Oct 2, 4:21 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 24 min |
| Oct 2, 4:28 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 47 min |
| Oct 2, 4:34 PM CDT | Special Weather Statement | TSA | Sequoyah | 26 min |
| Oct 2, 4:38 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha, Sequoyah | 52 min |
| Oct 2, 4:44 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 46 min |
| Oct 2, 5:00 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, LeFlore, Pushmataha | 45 min |
| Oct 2, 5:11 PM CDT | Special Weather Statement | TSA | Pittsburg | 34 min |
| Oct 2, 5:17 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 43 min |
| Oct 2, 5:54 PM CDT | Special Weather Statement | TSA | Sequoyah | 36 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.